# SDR ASAA2023050143126

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 26,281 hours, 8,165 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Defective
- Location: Sat Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF/SAT XFER SWITCH WILL NOT GO INTO SAT ON HF/SAT #1. GROUNDED - YES. REMOVED & REPLACED HF/SAT TRANSFER PANEL, B737-900 AMM REF 23-15-00/401.
